# SDR MASA200600927

- Difficulty date: March 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 8,628 hours, 8,241 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A25200
- Condition: Faulted
- Location: Spoilers
- Part time: 8,629 hours, 8,241 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2741 CLT, SPOILER FAULT.  MAINTENANCE REPLACED THE PROX SWITCH.
